# SDR AALA202507241612

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 36,337 hours, 15,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY AND FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO OPERATE. FLIGHT ATTANDENT WORRIED ABOUT DEPLOYMENT OF SLIDES. ADJUSTED DOOR SLIDE. PER AMM 25-66-00.
